skin-hair-icon
Suffering from jock itch..
Sir, I'm suffering from jock itch (at thighs and buttocks area) since 7 months and used ointment(Cipla drug's FOURDERM) many times to cure the problem. It cures for sometime but again cames back. Please suggest me remedy....
86 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

The cream you are using, I believe, is NOT THE SOLUTION at all. It contains a potent steroid and is not used for the treatment of any skin infection. It can have permanent side effects like redness, thinning of skin and whiteness, infections and stretch marks. If you truly wish to find a remedy then visit an allopathic dermatologist near you. Your skin is the largest organ of the body. Please don't take it for granted by using creams that can damage it permanently.
Next Steps
Before you choose your dermatologist read this article please: http://www.skinmatra.com/single-post/2016/07/03/skin-troubles-here-is-what-not-to-do
Health Tips
Avoid creams given by a general practitioner or by pharmacists or friends. Avoid self medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.